# SDR ABXA9701155

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT HORIZONTAL STABILIZER UPPER SKIN PANEL CORRODED AND BULGING AT STA XFX 260.000.  FABRICATED SKIN DOUBLER AND HAT-SECTION AND REPAIRED IAW DC8 SRM 51-1-8 AND ABX DWG NR 08-55-1174.
